Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
On the Ozsvath-Szabo invariant of negative definite plumbed 3-manifolds

András Némethi

Geometry & Topology 9 (2005) 991–1042
Bibliography
1 M Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962) 485 MR0146182
2 M Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966) 129 MR0199191
3 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
4 H Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962) 331 MR0137127
5 H B Laufer, On rational singularities, Amer. J. Math. 94 (1972) 597 MR0330500
6 H B Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977) 1257 MR0568898
7 C Lescop, Global surgery formula for the Casson–Walker invariant, Annals of Mathematics Studies 140, Princeton University Press (1996) MR1372947
8 I Luengo-Velasco, A Melle-Hernández, A Némethi, Links and analytic invariants of superisolated singularities, J. Algebraic Geom. 14 (2005) 543 MR2129010
9 A Némethi, “Weakly” elliptic Gorenstein singularities of surfaces, Invent. Math. 137 (1999) 145 MR1703331
10 A Némethi, Five lectures on normal surface singularities, from: "Low dimensional topology (Eger, 1996/Budapest, 1998)", Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc. (1999) 269 MR1747271
11 A Némethi, Line bundles associated with normal surface singularities arXiv:math.AG/0310084
12 A Némethi, L I Nicolaescu, Seiberg–Witten invariants and surface singularities, Geom. Topol. 6 (2002) 269 MR1914570
13 A Némethi, L I Nicolaescu, Seiberg–Witten invariants and surface singularities II: Singularities with good $\mathbb C^*$–action, J. London Math. Soc. $(2)$ 69 (2004) 593 MR2050035
14 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
15 W D Neumann, Abelian covers of quasihomogeneous surface singularities, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 233 MR713252
16 L I Nicolaescu, Seiberg–Witten invariants of rational homology 3–spheres, Commun. Contemp. Math. 6 (2004) 833 MR2111431
17 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
18 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
19 P Ozsváth, Z Szabó, Holomorphic triangle invariants and the topology of symplectic four-manifolds, Duke Math. J. 121 (2004) 1 MR2031164
20 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
21 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
22 H Pinkham, Normal surface singularities with $C^*$ action, Math. Ann. 227 (1977) 183 MR0432636
23 J Stevens, Elliptic surface singularities and smoothings of curves, Math. Ann. 267 (1984) 239 MR738250
24 V Turaev, Torsion invariants of $\mathrm{Spin}^c$–structures on 3–manifolds, Math. Res. Lett. 4 (1997) 679 MR1484699